# SDR SWAA2025102225753

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8819L
- Make and model: Boeing 737-8
- Aircraft serial: 67476
- Aircraft time: 9,494 hours, 5,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE CLASP UNHOOKED.  SECURRED MEGAPHONE IN FWD GALLEY. REF AMM 25-64-00.
